# SDR ASAA9840079

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 291 - PRIOR TO FLIGHT, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO CLOSE.  LUBRICATED DOOR AND DOOR OPERATED NORMALLY.  (X)
